# SDR 3EJA85104/14/22

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N851JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5111
- Aircraft time: 7,785 hours, 6,340 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Part number: NP1397225
- Part serial: 63H2078
- Condition: Cracked
- Location: Zone 200
- Part time: 7,785 hours, 6,340 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH COCKPIT SIDE WINDOW GLASS FRACTURED ENTIRE WINDOW ON CLIMB OUT.
